# SDR UHLA201506300539

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 30,884 hours, 19,059 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: L, J
- Precautionary procedure: A

## Discrepancy

LEFT DEPARTURE AIRPORT WITH HYDRAULIC SYSTEM 1 QUANTITY AT 32 PERCENT.  ABOUT 150 MILES EAST, HYDRAULIC SYSTEM 1 LOW QUANTITY.  DECLARED EMERGENCY, DIVERTED, OVER AIRPORT, 12 PERCENT.  LANDED WITH 6 PERCENT AND WENT TO 2 PERCENT WITH REVERSERS.  LANDED WITHOUT INCIDENT.  AT GATE, WITH PUMPS OFF, SHOWS 10 PERCENT.  ON WALK AROUND, FOUND HYDRAULIC FLUID LEAKING FROM NR 1 ENGINE.  INSPECTED AND FOUND HYDRAULIC 1 LINE DAMAGED INSIDE E1 PYLON.  R & R HYDRAULIC LINE IN E1 PYLON REF MM 54-50-23/20-10-03.  OPS AND LEAK CHECK GOOD.  SERVICED E1 HYDRAULICS IAW MM 12-12-01.
